# SDR CALA2015040800260

- Difficulty date: April 8, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N37409
- Make and model: Boeing 737924
- Aircraft serial: 30126
- Aircraft time: 41,216 hours, 16,563 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1102
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION AT STATION 727B RT, BETWEEN STRINGER 8 & 9.  PERFORMED AN INTERIM REPAIR IAW ECRA 5310-06473 PART 1.  IMITATED A DIP TO READ ACCOMPLISH A PERMANENT REPAIR ON OR BEFORE 4/6/2017.  PLANNING TO CONTACT ENGINEERING AFTER 2/6/2017 BUT BEFORE 3/6/2017 FOR PERMANENT REPAIR & GT & GT QC & LT & LT.
